# SDR FDEA201312062932

- Difficulty date: December 6, 2013
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N370012
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND IN BUTT JOINT AT BS 780 STRINGER 24R TO STRINGER 10R.  COMPLIED WITH EA F-5330-T0304350, FUSELAGE PLATES, SKINS & SCRIBE LINE LRTS.  INSPECTIONS BUTT JOINT STATION 780.  COMPLIED WITH PART 1 OF EA F-5330-T0304350, PART 2 & 3.   PROVIDES INITIAL LRTS INSPECTION & PART 4 PROVIDES PERMANENT REPAIR.  CAT B MAJOR REPAIR.
